# SDR FDEA201501100178

- Difficulty date: January 10, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Gouged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE GOUGES ON THE EXISTING REPAIR ON FRAME AT BS 1520, STRINGER 24 - 25R.   REMOVED & NEW FRAME SPLICE FABRICATED IAW DWG 146N1042 SHT 01 REV A .  INSTALLED IAW DWG 146N1017 SHT 3 REV   D.  REPAIR CLASSIFIED AS MAJOR.
